# SDR SWIA200210611

- Difficulty date: January 30, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 21,058 hours, 18,762 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LARGE VIBRATION/NOISE FELT THROUGHOUT AIRCRAFT FELT ON RUDDER PEDALS AND THRUST LEVERS.  FOUND DAMAGE TO LEFT ENGINE NR 8 & 9 FAN BLADES.  REMOVED AND REPLACED NR 8, 9, 22 & 23 LEFT ENGINE FAN BLADES WITH SERVICEABLE UNITS.  PERFORMED RUN CHECKS.  OPS CHECKS GOOD.  NO VIBRATION NOTED.  BLADE NR 8 P/N ON 6018T30P06, S/N OFF KGAJ0009.  BLADE NR 9 P/N ON 6018T30P06, S/N OFF KGAR9905.  BLADE NR 22 P/N ON 6018T3P06, S/N OFF KGAJ0051.  BLADE NR 23 P/N ON 6018T3P06, S/N OFF KGAJ0384.
